# SDR SIMA960642

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- Engine: Pwa PW127
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Case Drain
- Part number: 3047500
- Condition: Leaking
- Location: Nr 1 Eng
- Stage of operation: TX
- Nature of condition: B, J
- Precautionary procedure: E

## Discrepancy

ORD - FLT NR 4031 - AFTER BOTH ENGINES WERE RUNNING THE ELECTRICAL SMOKE INDICATOR ILLUMINATED.  THE CREW SHUT DOWN THE ENGINES AND PASSENGERS DEPLANED NORMALLY.  MAINTENANCE FOUND A LEAK AT INNER COMPRESSOR CASE DRAIN.  RAI'D NR 1 ENGINE DUE TO INTERNAL LEAK.  PERFORMED GROUND PERFORMANCE RUN.  OPS CHECKED GOOD AIRCRAFT RETURNED TO SERVICE.  (M)
